# SDR N6WA20140813003

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,184 hours, 18,277 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Water Trap
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING MSG ON TAKEOFF.  REMOVED MOISTURE FROM P3 WATER TRAP IAW AMM 34-11-15.  PERFORMED OPERATIONAL CHECK IAW AMM 27-35-01.  NO DEFECTS NOTED AT THIS TIME.
